# SDR DALA2015111707011

- Difficulty date: November 13, 2015
- Submitted: November 17, 2015
- Operation: Air carrier
- Aircraft: N434BC
- Make and model: Boeing 757-2Q8
- Aircraft serial: 33961
- Aircraft time: 29,224 hours, 17,053 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 600
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 EA DENTS ON FWD CARGO LT FRAME UPPER FLANGE AT BS 600 BETWEEN STR 23L-25L. REPAIRED FWD CARGO LT FRAME UPPER FLANGE AT BS 600 BETWEEN STR 23L AND STR 25L IAW DWG  143N1009 AND SRM 53-00-07, FIG 201, PAGE 201.  TRIMOUTS, 2 EA, MEASURE NR 1: 1.54" X 0.94" X  0.5"R, NR 2: 1.49" X 0.94" X 0.5"R.  REPAIR IS PERMANENT CAT "B"  ON ZONE 2 WITH THRESHOLD INSPECTION TO START AT OR BEFORE 42053 F/C & REPEAT INSPECTION EVERY 11000 F/C  THEREAFTER USING HFEC & DETAILED INSPECTION .  ACFT IS CURRENTLY AT 17053, FC REF SRM 53-00-07, FIG 201, REPAIR 5, TABLE II, PAGE 210.
